On the Convergence of Mortar Edge Element Methods in R^3

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Xuejun Xu, Ronald H. W. HoppeGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/50218
ISSN:0036-1429OPAC
ISSN:1095-7170OPAC
Parent Title (English):SIAM Journal on Numerical Analysis
Publisher:Society for Industrial & Applied Mathematics (SIAM)
Type:Article
Language:English
Year of first Publication:2005
Release Date:2019/03/14
Volume:43
Issue:3
First Page:1276
Last Page:1294
DOI:https://doi.org/10.1137/s0036142903438094
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik